MAUDE Adverse Event Report: ARTHREX, INC. 2.9MM BIOCOMP PUSHLOCK, DX; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. 2.9MM BIOCOMP PUSHLOCK, DX; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number 2.9MM BIOCOMP PUSHLOCK, DX
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via email that an ar-8923bc bio-composite pushlock suture anchor inserter broke inside the patient's bone.The impactor cap on the back of the pushlock broke before it met the purple plastic inserter body and a portion of the inserter somehow snapped within the patient's bone, while the anchor and eyelet was still able to be removed.The inserter broken fragment remains inside the patient.This was discovered during a procedure on (b)(6) 2022.
 
Additional Manufacturer Narrative
The complaint is confirmed based on the customer-provided x-ray, where the broken inserter fragment is able to be visualized.However, without receipt of the device for physical evaluation, the cause remains undetermined.No change in harm was identified.

Brand Name
2.9MM BIOCOMP PUSHLOCK, DX
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14192808
Report Number1220246-2022-04766
Device Sequence Number4975292
Product Code MAI
UDI-Device Identifier00888867131491
UDI-Public00888867131491
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K101679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2.9MM BIOCOMP PUSHLOCK, DX
Device Catalogue NumberAR-8923BC
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2022
Supplement Date Received by Manufacturer04/04/2022
Initial Report FDA Received Date04/25/2022
Supplement Report FDA Received Date05/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown